# SDR USAA950913

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-4 EDDY CURRENT CHECK, INSPECTION FOUND A .9 INCH CRACK ON STATION 520 EXTENDING OUTBOARD FROM LBL 24.75 OF FLOOR BEAM.  INSTALLED REPAIR DOUBLERS, RADIUS FILLERS AND NEW VERTICAL ANGLE PER EA 34548.  (M)
